Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

Common Fixed Point results in Cone Metric Spaces

Authors and Affiliations

  • Surendra Kumar Tiwari Dr. C.V. Raman university, kargi , Road Kota, Bilaspur(c.g.)
  • R. P. Dubey
  • A. K. Dubey

About this article

Download PDF

Abstract

In this paper, we generalize and prove common fixed point theorems of generalized contractive maps in complete cone metric spaces. Our theorems improve and generalize of the results.

 

References

[1] Huang Gaung, Zhang Xian.” Cone metric spaces and fixed point theorems of contractive Mappings”, J. math. Anal. Appl. 332 (2007) 1468-1476.

[2] Sh. Rezapour, R. Hamlbarani, “Some notes on the paper- Cone metric spaces and fixedPoint theorems of contractive mappings,”J.Mthe, Anal.Appl. 345(2008) 719-724.

[3] B. Repacki, On fixed point theorems of Maia type, publications De L’ institute Mathematique 28 (1980)179-186.

[4] M. G. Maia, Un’Osservazione sullen contrazioni sullemetriche, Ren. Sem. Mat. Univ.Padova 40 (1968)139-143.

[5] S .D. Lin, “A common fixed point theorem in abstract spaces,” Indian J. Pure appl. Math. 18(8) (1987) 685-690.

View more references (5)

[6] M. S. Khan and M. A. Imdad,”A Common fixed point theorem for a class of mappings”, Indian J. Pure appl. Math.14, (1983), 1220-1227.

[7] R. Tiwari and D.P.Shukla, “Fixed point results in cone metric spaces”, Int .J. of mathematical Archive 3(8), (2012) 3075-3078.

[8] K. Deimling, Nonlinear Functional Analysis springer-Verlag, Berlin, Heidelberg, New York, Tokyo,(1985).

[9] T. Abdeljawad and E. Karapinar, “Quasi- cone metric spaces and generalizations of Caristi Kirk’s theorem,” Fixed point theory Appl., 2009 doi: 10, 1155 ∕ 2009∕ 574387.

[10] T. Abdeljawad,” Completion of cone metric spaces”. Hacettepe J. Math. Stat. 39(1), (2010) 67- 74.


How to Cite

Tiwari, S. K., Dubey, R. P., & Dubey, A. K. (2013). Common Fixed Point results in Cone Metric Spaces. International Journal of Applied Mathematical Research, 2(3), 352-355. https://doi.org/10.14419/ijamr.v2i3.967